# SDR SWAA2021112929769

- Difficulty date: October 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB L/E PANEL 331B #3 RIB FROM I/B CRACKED (AS MARKED) ; / [01] PERFORMED HFEC INSP ON LH HORIZ STAB L/E PANEL 331B #3 RIB IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 07/22; [02] REMOVED AND REPLACED L/H HORIZONTAL STAB L/E PANEL 331B #3 RIB REF B 737 SRM 51-40-02. WORK WAS ACCOMPLISHED BY TECHNICIAN RAFAEL MERLANO EMPL # 15961; [03] STEP 2 VERIFIED; [04] STEP 2 VERIFIED
